| Model Number |
CNA0T0 |
| Medical Device Problem Code |
Failure to Unfold or Unwrap (1669)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/17/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.
Event or Problem Description
A nurse reported that during surgery, haptic sticking to lens.Additional information has received and it states that the in the surgeon opinion, the lens loader caused or contributed to the event and there was a patient contact.Scheduled procedure completed the same day and the lens remains implanted in the patient eye.No patient impact was reported.No complaints reported from the patient at 2- and 6-days post operation at followup and next left eye (os) intraocular lens (iol) procedure.
Additional Manufacturer Narrative
Additional information has been provided in h.3., h.6., and h.11 the product was not returned for analysis.It was reported that haptic was observed to be stuck to the optic after implantation.The root cause of the reported issue is deemed to be related to manufacturing process change that increased the likelihood of haptics adhering to the posterior optic surface following delivery with the company device.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.